Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I Have been taking Vitamin b5 and A together for about 10 days. I have been taking a reletively safe dose of Vit A (as it is toxic) ... about 20,000 UI. B5 i have been taking 5 grams a day (approximently).

I have mild/moderate acne, nothing that has bugged me that bad in the past, but i deciced to take these two vitamins, and 10 days into the treatment I break out horrbiley. Cysts, everything. I am now disfigured by acne, I just crossed the treshold from hardly anything to severe. I am seriously gonna do something crazy If i dont find a way out of this.

Is it possible this is just an inital breakout?

Should i discontinue use of vitamins?

Please please PLEASE! answer these questions. Thanks

Share this post


Link to post
Share on other sites

Yeah, dont freak out! Taking vitamin A is a lot like accutane, a lot of people will experience an initial breakout, Since your taking a pretty safe dose I'd say stick it out unless you start experiencing any signs of toxicity (which ironically are very similar to the expected symptoms of accutane). As for the b5, well it worked great for me at 10 grams for about 6 months and I did have a small initial breakout from that so it sounds like your just getting a bit from both. But if I were you Id consider just going one route or the other.

Share this post


Link to post
Share on other sites

It may be that all the shit in the bottom of ur skin that would have come up within a few weeks is now coming up within a few days. I know how it makes you feel like shit to go out in public but wait it out cause the this breakout is just your face starting to get clear. If withink 3 more weeks you still breakout then def stop use. See a derm if you havent already.

Share this post


Link to post
Share on other sites

Yeah I took vitamin a and my face went to shit so I stopped. Its starting, slowly, to get better.

Share this post


Link to post
Share on other sites
I Have been taking Vitamin b5 and A together for about 10 days. I have been taking a reletively safe dose of Vit A (as it is toxic) ... about 20,000 UI. B5 i have been taking 5 grams a day (approximently).

I have mild/moderate acne, nothing that has bugged me that bad in the past, but i deciced to take these two vitamins, and 10 days into the treatment I break out horrbiley. Cysts, everything. I am now disfigured by acne, I just crossed the treshold from hardly anything to severe. I am seriously gonna do something crazy If i dont find a way out of this.

Is it possible this is just an inital breakout?

Should i discontinue use of vitamins?

Please please PLEASE! answer these questions. Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×